Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Rachk3315

Member
  • Total Reviews

    0
  • Content Count

    58
  • Joined

  • Last visited

Community Reputation

0 Neutral

4 Followers

About Rachk3315

  • Rank
    Rk

Recent Profile Visitors

3064 profile views
  1. Hey guys..I'm nervous ..I'm still losing hair in clumps post accutane ..I'm a female and I asked my hair dresser if she felt my hair was not thin and in good condition..but whenever I shower my hair falls out and when I brush it it falls out a lot..how long should I expect this to go on..before I see a doctor??? Help I don't wanna lose all my hair!!!
  2. After reading all the information in the IPLEGE packet it states that 1 month after the last dose of accutane you no longer need birth control. I finished almost 2 months ago and my husband and I are trying to get pregnant. At my last derm appointment i told her i wanted to get pregnant and she said to wait a couple of months. Which i have waitd 2 months! We havent been using protection and I went off birth control 2 weeks ago and I am hoping to get pregnant in the next few months. The accutane
  3. Here are my accutane stats. i was wondering if took the proper doseage. Weight 62 kg Month one 40 mg a day month two 60 mg a day month three 60 mg a day month four 60 mg a day month five 60 mgs a day month six no pills but stays in system. Please someone let me know if this was the right amount! I am confused by the calculators. I am all clear though and hope to stay that way!
  4. R u sure? I thought my skin would be completely clear by now. I have one painful pimple on my lower left cheek. I'm wondering if I should request and additional month on accutane so that my treatmen t will be 6 months.
  5. I'm on my last month and I'm still getting some small pimples here and there. Is this ok when I'm on the last month on accutane? People seem to say that skin keeps improving months after accutane. I weigh 135 female and took 40 mg month 1 and 60 mg month 2 to 5.
  6. hey all, getting ready to start month 5 the final month!! i am so excited to be done! my skin has cleared although occasionally i get very small pimples here and there but that may be from my makeup or moisturizer. what can i expect as i am almost done? will my skin continue to improve after accutane??
  7. ugh! i am starting my 4th month on accutane and i keep getting cuts all over! i am such a clutz too! today i was getting something out of the cupboard and managed to cut my nose so the skin is raw on the top! my dog also scratched my chin so i have a huge mark there too! i also bang my hands into things alot at work so i have cuts all over my hands! does anyone know of a good way to speed up the healing process?
  8. its been one week since i got my tattoo. its looking pretty ugly right now and im not sure if its just because its healing or if its because of the accutane..i called the tattoo place and they said to wait 3 to 4 more weeks before i judge the quality of the tattoo..and allow for healing time..so we will see..i debating if i should wait until i am done with accutane to get it touched up ..
  9. i have an appt with the derm on weds so i guess i will ask her about it then,,,im super nervous now that it wont heal right although it does seem to be healing ok to me. it is already scabbing and i have only had it for 3 days,,
  10. hey guys i just got a tattoo on my wrist that is small (just a word) and i am on my 2nd month of accutane 60 mg a day. i wasnt thinking about the fact that you have slowed healing on accutane and now i am scared...what should i do to make sure it heals good...am i in big trouble??
  11. hey guys, this might be a silly question but i was wondering, in the morning i like to drink coffee and i usually drink it with breakfast when i take my accutane pill (20mg in the morning and 40 at night). Is it ok to drink coffee right after i took my pill or will it effect the absporption? Also does it matter when i take my vitamins?
  12. from experience -LEAVE PIMPLES ALONE. skin is thin and fragile while on accutane. if you pick you will break open skin and surrounding skin and cause big scabs that are delayed in healing..it is not worth it. accutane will help dry up your pimples faster than normal too..please do not pick!
  13. thanks every1 for your advice. i think i will stick with the cerave cream because it is oil free. and you make a good point that my breakouts could be from my doseage increasing. its weird because since i started accutane my forehead has completely cleared of all pimples and blackheads but my cheeks are what breaksout in small bumps. but overall i can see some improvement so i will keep my hopes up and know that by the end of treatment i should be all clear!
  14. I tried cetaphil cream moisturizer and cerave cream as well and they seem too thick and may be the cause of my small breakouts..do you all have any good moisturizers you recommend that don't cause breakouts or should I just not use anything..thanks
×